# SDR AALA202408307283

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,511 hours, 13,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ILLUMINATED EXIT SIGN ON DOOR 3L DOES NOT ILLUMINATE. REPLACED DOOR 3L EMERGENCY EXIT SIGN ASSEMBLY.
